# SDR SWAA2021031750677

- Difficulty date: February 23, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET ARES FLOOR BOARD 222DF FACE SHEET PLY PULLED OFF. REPAIRED DAMAGE TO UPPER FACE SHEET ON FLOOR BOARD 222DF IAW 737800 SRM 5300502R0 REV 71 REPAIR GENERAL AND SRM 5300502R1 REV 71 REPAIR 1 TAP TEST GOOD
